# SDR WVER2013010550102

- Difficulty date: January 5, 2013
- Submitted: January 5, 2013
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 25,651 hours, 18,081 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Vertical Stab
- Part time: 25,651 hours, 18,081 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FUSELAGE TO VERTICAL STABILIZER ATTACHMENT DRAG ANGLES ARE CRACKED AT REAR SPAR DATUM 67.5 PERCENT.
